# SDR DALA2015091605681

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 515-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES, 6 EA, ON EXTERIOR FUSELAGE SKIN FROM BS Y=515 TO 549 BETWEEN LONGERONS 2 RT TO 6 RT ON LIGHTNING STRIKES, REMOVED AREA PAINTED/TREATED IAW SRM 51-10-3 PAR. 14, 15, 21, 4 EA BUT ON BS Y=537.500, 1EA.  IT WAS REPAIRED WITH PLUG REPAIR IAW SRM 53-04-2, PAR 3C, 2, A, 1, A, FIG 1 AND ON BS Y= 539.125, 1EA.  IT WAS REPAIRED BY BLENDED OUT WITH DIMENTIONS AS FOLLOW, UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3.
